# SDR FX7A200700006

- Difficulty date: November 6, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3812761
- Part serial: P939
- Condition: Shutdown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN AT TOP OF DESCENT.
